Mississippi, 2022

Tornadoes in Mississippi, April 5, 2022

April 5, 2022 · NWS MOB · 3 events in 1 county or zone

A very active Spring severe weather season continued in April. A very strong storm system and associated cold front swept across the area during the morning of April 5th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MOB wrote it up.

A very active Spring severe weather season continued in April. A very strong storm system and associated cold front swept across the area during the morning of April 5th. A very unstable atmosphere combined with strong wind shear led to a severe weather outbreak across portions of the deep south. Eight tornado tracks were found along with other areas of wind damage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before the first event at Apr 5, 5:43 AM CST, 1 hour 31 minutes earlier.

Area forecast discussion, Apr 5, 5:43 AM CST, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
643 AM CDT Tue Apr 5 2022

.AVIATION...
12Z issuance...Prevailing IFR to LIFR ceilings will continue
through much of the day today as a storm system pushes across the
area. Showers and thunderstorms, some of which can be severe, will
increase in coverage through the morning hours, before slowly
decreasing through the late afternoon. Ceilings may briefly lift
to low-end MVFR as rain chances lower, before decreasing back to
IFR of even LIFR during the evening and overnight hours. South to
southwesterly winds of 15 to 20 kts, with gusts up to 25 to 30 kts
are expected today outside of storms. Winds will slowly subside by
the evening hours. /96

&&

.PREV DISCUSSION... /issued 459 AM CDT Tue Apr 5 2022/

NEAR TERM UPDATE /Now Through Wednesday/...Upper-level flow has
turned southwesterly as the first of two shortwave troughs,
currently located over the eastern Oklahoma/Texas region,
approaches. This shortwave will move across our area Tuesday and
will be responsible for our first significant weather event of
the near term period. The second trough lags behind and moves
across the area on Wednesday, bringing with it a second potential
severe weather event. At the surface, southeasterly winds are well
established across the area as high pressure has pushed off the
Eastern Seaboard. Additionally, a northward-moving warm front is
currently located across our coastal counties, bringing with it a
surge of deep-layer moisture. Current observations and analysis
show that the warm front is separating mid to upper 50 dew points
and 0.8-1.0 inch PWATs over our northeastern counties from upper
60 to low 70 dew points and 1.5-1.7 inch PWATs across our coastal
and southern MS counties. This front will continue pushing north,
bringing with it a chance for showers and storms.

As the initial neutral to slightly positively-tilted upper
shortwave trough races east across northern Mississippi and
Northern Alabama this morning, it will gradually take on a more
neutral to possibly slight negative tilt. Out ahead of the trough,
thunderstorms have transitioned into a squall line/QLCS over
northern Louisiana/southern Arkansas. With the best upper
divergence centered overhead and with a rather potent 300 mb jet,
there is no apparent reason to suggest that the squall line, and
any isolated storms that may develop out ahead, will not pack a
considerable punch. Current high-res model guidance continues to
suggest two potential rounds of severe hazards on Tuesday, with an
additional hazard of flash flooding and possibly also some minor
coastal flooding concerns over the northern reaches of Mobile Bay
around the time of astronomical high tide, which will occur in the
early to mid afternoon hours on Tuesday.

Severe Round One...This potential round of severe storms will
involve storms that develop in association with the warm front.
Surface Based CAPEs south of the warm front currently range from
1000 to 1500 J/KG, with up to 2000 J/kg lurking just offshore.
Impressive effective Bulk Shear values of 45 to 50 knots are
resulting in large, looping hodographs and leading to 0-1km SRH
values of 150 to 200 m2/s2. Considering the aforementioned
environment, discrete supercells developing our ahead of the main
squall line will likely favor all severe hazards, especially along
and south of the warm front. One question that remains is if the
supercells develop to the north or south of the warm front
(although some high-res CAMs still suggest both may occur). If
they form north of the warm front, storms would be elevated and
shear profiles would support splitting supercells. This scenario
would support a hail threat, especially with mid-level lapse rates
in the 7 to 7.5 C/km range. Some larger hail approaching golf
ball size might be supported in this scenario. Now, if storms form
south of the warm front, then surface based supercells would be
possible with all severe modes possible including tornadoes (some
of which could be strong), damaging wind gusts, and large hail. We
will potentially see both types of discrete cells develop across
the region. Cells are already firing up over southeast MS and
southwest AL. Storms will begin developing further east into
southern AL and the western FL panhandle through the mid to late
morning hours. Also, as a LLJ begins to strengthen over the area,
0-1 km SRH values are expected to increase to 200 to 300+ along
and south of the warm front with plenty of instability and no
capping expected, which would lead to supporting a few strong
tornadoes as mentioned above.

Severe Round 2...Round two will consist of hazards associated with
the squall line itself, which will likely enter our interior
southeastern MS counties around sunrise Tuesday morning, move east
across our southeast MS counties through around 8 or 9 AM, and
quickly progress eastward across southwest AL and the western FL
panhandle through the early to mid afternoon hours. Forecast
guidance continues to vary on exact timing, but in general the
timing of the squall lines progression east across the area is
relatively unchanged from earlier today. As already mentioned,
Cape looks rather impressive with 1500 to 2500 J/KG across the
area out ahead of the squall. The 850mb jet ahead of the system is
upwards of 55 to 60 kts. This higher momentum air could easily be
entrained in convective downdrafts resulting in the potential of
widespread damaging winds up to 70 mph. Shear profiles will
continue to support the possibility of tornadoes embedded along
the leading edge of the squall line as well (fast moving and
strong tornadoes cannot be ruled out). This will be especially
true where bowing segments become more favorably aligned
north/south vs. northeast to southwest. Most high-res CAMs
indicated that the squall line will be east of most of our area by
late afternoon Tuesday (possibly hanging a little longer in parts
of the western FL panhandle).

Flash Flooding Threat...Heavy rainfall and flash flooding could be
a threat with this system as well. Given the positive and fast
moving nature of the trough, the cold pool of the squall line is
expected to slowly orient itself west to east as it approaches the
coast. While this will likely diminish the severe threat closer
to the coast, it will likely bring our more flash flood prone
urban areas under the gun of training storms. Deep layer westerly
flow will overrun the cold pool with weak convergence noted in the
low-levels. With PWATS of 1.75 to 2 inches, high-res guidance is
showing areas under this convergence zone picking up 2 to 4 inches
of rain with local amounts greater than 4 inches. It will be
critical for us to watch where this sets up as this could lead to
some issues; especially if it finds its way across the I-10
corridor or south where urban areas are concentrated, leading to
poor drainage and greater flash flooding potential. This threat
will likely occur from about noon through early evening hours. If
confidence in this threat increases, will could issue a Flash
Flood Watch for southern portions of the area.

Coastal Flooding Threat...Around the times of astronomical high
tides primarily from mid to late afternoon, there will be a low
end threat of some minor coastal flooding high tides and coastal
flood threat for northern Mobile Bay on Tuesday. Some of our
coastal flood guidance indicates we could be nearing our criteria
for minor flooding to occur, mainly around the I-10 ramps on the
eastbound lane of the US90 Causeway. The most aggressive guidance
just barely reaches criteria for minor flooding in that area, so
will not issue a Coastal Flood Advisory at this point, but will
monitor the situation closely.

For the remainder of the near term period, Tuesday night through
Wednesday, expect a brief lull in the weather late Tuesday night
into early Wednesday morning. Looking at the remainder of the day
on Wednesday, upper support has moved off by Wednesday. There is
good instability developing during the day however, with guidance
advertising MLCapes rising into the 2500-3000 J/kg range on
average. With the decrease in upper support, wind shear decreases,
with Bulk Shear topping out in the 35-40 kt range, minimal for
strong storms to severe storms. 0-1km helicities average around
125-150 m2/s2, enough for some rotators to mix in. Looking at the
model soundings across the area, direction is generally linear,
leading towards a squall line moving across the area ahead of the
approaching cold front. Also, with the boundary in the area and
good heating ahead, discrete cells are possible ahead of the
approaching front. Model soundings show a convection initiating
limiting cap present in the morning, tending to limit storms to
the afternoon and early evening. All in all, the risk for strong
to severe storms has decreased from Tuesday, with SPC advertising
a Slight Risk. Wind damage looks to be the primary mode of damage,
with tornadoes possible. Steep mid level lapse rates of 7-8C/km
are present along and southeast of I-65, lending to large hail
development. A last item in the severe bag to look at, additional
rainfall amounts are expected to not be all that impressive,
though depending upon how much rain is realized Tuesday, and the
stalled surface boundary to focus cell formation, training cells
may add to any water issues from the previous round of weather.
/96 /12

SHORT TERM /Wednesday night Through Thursday night/...The upper
closed low pressure system centered over the extreme western Great
Lakes region will expand southeastward through the short term. A
cold front moves southeast from the Plains across the forecast
area Wednesday night in response to this expansion of upper low
into our region. MLCapes will still range from 2000-2500J/kg, Bulk
Shear in the 30-40kt range, and 0-1km helicities ranging from
125-200m^2/s^2. As a result, strong to severe storms will remain
likely during the evening hours ahead of the advancing cold front
with wind damage the primary threat, with isolated tornadoes
possible. Additional rainfall amounts are expected to not be all
that impressive, though depending upon how much rain is realized
in the near term, training cells may add to any water issues.

Looking at temperatures, the cold front will cool things off
Wednesday night, with low temperatures ranging from around 50
degrees northwest zones to mid 50s southeast zones. Around to
below seasonal temperatures continue for Thursday, with high
temperatures topping out between 68 to 74 degrees, with lows
bottoming out in the 40s Thursday night. /22

EXTENDED TERM /Friday Through Monday/...A massive upper trof over
the eastern two-thirds of the CONUS continues to amplify while
moving into the eastern states through Saturday, then finally
moves off into the western Atlantic on Sunday. A dry west to
northwest surface flow prevails over the area through Saturday as
a surface ridge builds into the region in the wake of the passage
of the cold front Wednesday night. A light return flow develops on
Sunday as the surface ridge shifts eastward across the area.
Progressively cooler air flows into the area during much of the
period, with lows Friday night looking to range from the upper 30s
well inland to the mid 40s at the coast. Lows Saturday night will
be similar. Likewise, daytime highs trend cooler and will be in
the 60s Friday and Saturday. With the return flow developing on
Sunday, a warming trend ensues with highs in the 70s. /29/16

MARINE...Strong south to southwesterly flow, in association with
a storm system moving through the area today, will decrease to
moderate late tonight into Wednesday. Due to this, a Small Craft
Advisory will be in effect for all marine zones through Tuesday
evening. By Wednesday night, a strong cold front will push through
the region, giving way to moderate to occasionally strong
northwesterly flow through the end of the week. Another Small
Craft Advisory may become necessary during the mid to late week
period. /96

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Thursday afternoon for ALZ265-266.

     High Surf Advisory from noon today to midnight CDT tonight for
     ALZ265-266.

FL...High Rip Current Risk through Thursday afternoon for FLZ202-204-
     206.

     High Surf Advisory from noon today to midnight CDT tonight for
     FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until 4 PM CDT this afternoon for
     GMZ630>636.

     Small Craft Advisory until 10 PM CDT this evening for GMZ650-655-
     670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Apr 5, 4:50 AM CST, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Mobile AL
550 AM CDT Tue Apr 5 2022

ALZ053>057-262-051130-
Clarke AL-Wilcox AL-Baldwin Inland AL-Monroe AL-Conecuh AL-Butler AL-
550 AM CDT Tue Apr 5 2022

...Strong thunderstorms will impact portions of western Butler,
Monroe, north central Baldwin, northeastern Clarke, Wilcox and
Conecuh Counties through 630 AM CDT...

At 549 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms scattered along a line extending from
Thomasville to 5 miles northwest of Frisco City to 6 miles northwest
of McCullough. Movement was northeast at 60 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Monroeville, Thomasville, Evergreen, Camden, Frisco City, Peterman,
Georgiana, Uriah, Whatley, Pine Hill, McKenzie, Castleberry, Excel,
Beatrice, Vredenburgh, Fulton, Repton, Yellow Bluff, Pine Apple and
I65 And US 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3205 8718 3205 8687 3196 8686 3196 8677
      3180 8660 3152 8667 3152 8670 3143 8669
      3129 8672 3126 8694 3124 8762 3117 8762
      3117 8769 3144 8779 3171 8775 3199 8784
      3199 8767 3201 8762 3204 8762 3211 8724
TIME...MOT...LOC 1049Z 240DEG 56KT 3191 8771 3149 8747 3120 8762

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 5, 5:11 AM CST, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Mobile AL
611 AM CDT Tue Apr 5 2022

MSZ067-075-076-051200-
Perry MS-Greene MS-Wayne MS-
611 AM CDT Tue Apr 5 2022

...A strong thunderstorm will impact portions of northern Perry,
southwestern Wayne and northwestern Greene Counties through 700 AM
CDT...

At 611 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Sunrise, or 5 miles southeast of Petal,
moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Richton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3143 8915 3143 8894 3162 8894 3169 8883
      3135 8874 3119 8914
TIME...MOT...LOC 1111Z 236DEG 31KT 3129 8918

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 5, 5:44 AM CST, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Mobile AL
644 AM CDT Tue Apr 5 2022

ALZ056>058-060-051230-
Conecuh AL-Butler AL-Covington AL-Crenshaw AL-
644 AM CDT Tue Apr 5 2022

...A strong thunderstorm will impact portions of southern Butler,
Crenshaw, east central Conecuh and northwestern Covington Counties
through 730 AM CDT...

At 644 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm near Evergreen, moving northeast at 60 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Evergreen, Luverne, Georgiana, Brantley, McKenzie, Rutledge, Dozier,
Glenwood, Petrey and I65 And US 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3134 8702 3144 8706 3197 8624 3183 8618
      3179 8620 3179 8616 3175 8614 3166 8615
      3162 8618 3162 8615 3154 8615
TIME...MOT...LOC 1144Z 246DEG 53KT 3146 8690

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Local storm report, Apr 5, 5:51 AM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
651 AM CDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HAIL             CATHERINE               32.18N 87.47W
04/05/2022  E1.50 INCH       WILCOX             AL   PUBLIC

            PICTURES ON SOCIAL MEDIA OF HAIL OF QUARTER
            TO PING PONG BALL SIZE.

&&

JFB
Special weather statement, Apr 5, 6:12 AM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Mobile AL
712 AM CDT Tue Apr 5 2022

ALZ051>053-MSZ067-076-051300-
Clarke AL-Choctaw AL-Washington AL-Greene MS-Wayne MS-
712 AM CDT Tue Apr 5 2022

...A strong thunderstorm will impact portions of south central
Choctaw, northern Washington, west central Clarke, southeastern Wayne
and northeastern Greene Counties through 800 AM CDT...

At 711 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 8 miles southwest of Buckatunna, or 14 miles
south of Waynesboro, moving northeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Chatom, Saint Stephens, Leroy, Millry, State Line, Buckatunna, Silas
and Coffeeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 PM CDT for southwestern
Alabama...and southeastern Mississippi.

&&

LAT...LON 3136 8866 3150 8877 3189 8816 3147 8792
TIME...MOT...LOC 1211Z 240DEG 39KT 3147 8864

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

MM
Special weather statement, Apr 5, 7:04 AM CST, 10 minutes before
Special Weather Statement
National Weather Service Mobile AL
804 AM CDT Tue Apr 5 2022

ALZ052>054-051345-
Clarke AL-Wilcox AL-Washington AL-
804 AM CDT Tue Apr 5 2022

...A strong thunderstorm will impact portions of north central
Washington, northern Clarke and southwestern Wilcox Counties through
845 AM CDT...

At 804 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 4 miles east of Coffeeville, or 14 miles west of
Grove Hill, moving northeast at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Thomasville, Grove Hill, Pine Hill, Coffeeville, Fulton and Yellow
Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 200 PM CDT for south central
and southwestern Alabama.

&&

LAT...LON 3183 8740 3183 8750 3181 8750 3181 8752
      3176 8752 3159 8803 3159 8819 3170 8817
      3170 8809 3176 8810 3175 8814 3177 8816
      3183 8815 3199 8785 3199 8767 3200 8766
      3200 8763 3211 8762 3213 8758 3214 8752
TIME...MOT...LOC 1304Z 241DEG 42KT 3175 8801

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

The radar

The Mobile radar (KMOB), 122 km away, was scanning. The volume nearest the first event began at 13:13 UTC.

Open the radar archive at this moment

Event by event

3 tornado. Local standard time, as filed.

Tornado, Wayne

When
April 5, 7:14 AM CST to 7:18 AM CST
Where
Wayne County, 2.56 mi S of Whistler to 3.07 mi SE of Whistler
Rating
EF2
Path length
2.21 mi
Path width
250 yd
Reported by
NWS Storm Survey
Coordinates
31.664, -88.812

The tornado began in a heavily forested area west of Elbert|Mozingo Road and quickly traveled east across Elbert Mozingo Road|causing extensive tree damage to a large pine tree stand. Almost|all of the trees were snapped near the base suggesting upper bound|damage indicator. The tornado then continued east into a|forested area as it weakened briefly. The tornado then rapidly|strengthen again to its peak intensity of 130 mph south of Jim|Pitts Road. This damage was estimated by sentinel satellite data|as an extensive damage scar was noted with almost complete|deforestation occurring similar to other tornadoes that were rated|at 130 mph. The tornado then weakened as it approached Jim Pitts|Road from the south and lifted based off satellite data.

Tornado, Wayne

When
April 5, 7:19 AM CST to 7:22 AM CST
Where
Wayne County, 3.34 mi SE of Whistler to 4.84 mi W of Waynesboro
Rating
EF1
Path length
2.56 mi
Path width
100 yd
Reported by
NWS Storm Survey
Coordinates
31.670, -88.775

Tornado began west of Maynor Creek Road and south of Jim Pitts|Road estimated by sentinel satellite imagery. Damage was then|noted along Maynor Creek Road where several trees were uprooted|and snapped. A swath of trees snapped along the path that may have|been associated with a secondary vortex south of the main damage|swath. The tornado then continued east across Troy Sanderson Drive|and Dick Sanderson drive where trees were uprooted and snapped. A|couple homes had minor roof damage and a carport was lofted about|40 feet into a tree. The tornado appears to have weakened and|lifted shortly after Dick Sanderson Drive.

Tornado, Wayne

When
April 5, 7:36 AM CST to 7:37 AM CST
Where
Wayne County, 2.46 mi N of Denham to 2.52 mi N of Denham
Rating
EF1
Path length
0.29 mi
Path width
50 yd
Reported by
NWS Storm Survey
Coordinates
31.686, -88.531

A brief but strong EF1 tornado began in the forested area west of|Duncan Hill Road. The tornado then quickly crossed Duncan Hill|Road snapping and uprooting numerous softwood trees. Several trees|fell on a home causing damage to the home. The tornado then|continued into the woods where the path was not able to be|tracked; however, it appears to have lifted somewhere in the|wooded areas east of Duncan Hill Road.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Mississippi in 2022Every state in 2022This day in weather historyThe tornado archive for Mississippi, 2022Warnings in Mississippi, April 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1019026, 1019027, 1019028.